# SDR ASAA0944549

- Difficulty date: February 13, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746153
- Part serial: 0221
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR UPPER SURFACE HAS HOLE.  REMOVED DAMAGE, INSTALLED RESIN AND REPAIR PLIES TO ELEVATOR SURFACE IAW B737 400 SRM 55 20 01 51 70 02 REP 2.
